# SDR DALA2025102907909

- Difficulty date: October 29, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 80,334 hours, 38,259 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE IN #2 ENGINE ON FINAL APPROACH. NO ABNORMAL ENGINE INDICATIONS. ENGINE WAS AT LOW POWER. SMELLED LIKE FOOD COOKING IN OVEN ACCORDING TO FAS. LATER LATER SMELLED LIKE FRIED CHICKEN. PERFORMED AMM 05-51-14. CLEARED ENGINE OF DEBRIS REF A320 AMM 72-00 AND CARRIED OUT A LEVEL A DECONTAMINATION PER AMDS WORK CARD 2100-2007. NO DAMAGE FOUND TO ANY AC COMPONENTS OR ANY ENGINE COMPONENTS. RAN EACH ENGINE INDIVIDUALLY, AND TOGETHER, AND NO DISCERNIBLE SMELL IS PRESENT IN THE BLEED AIR SYSTEM. APU BLEED SOURCE ALSO VERIFIED NO SMELL PRESENT. ENGINE BORO AND WETWASH TO BE DEFERRED ON SUBSEQUENT LOG PAGES. AC OK FOR SERVICE.
